I feel tired all the time since I have been taking linzess... about 10 days.
Does Linzess make you drowsy?
Question posted by picadilly on 9 March 2013
Last updated on 12 March 2021 by Marljoy
I recently started on the higher dose in the morning and I feel so tired toward the end of the day and evening. I very rarely get tired during the day and it doesn’t say it is a side effect but it seems like it is after reading everyone’s comments. I have to take this medicine and have no choice. Can anyone tell me if the tiredness dissipates?
I was wondering the same thing, if it makes you tired. I took it before bed last night and I’ve been so tired all day today. Having said that, it did work. Firstly I was given the strongest dosage possible, 290, and my belly blew up tight as a tick. It scared the living daylights out of me. And I have dropped the dosage by opening the capsules and taking out 2/3 so last night I took about 100 MCG. I had no problems except for today I’m so tired it’s ridiculous. It may not be related, the tiredness, but I was just checking. I’ll let you know if the same occurs tomorrow.
Yes it does. I started this medication about a week ago and boy does it makes me tired. I take it at night because the first day I took it I left out and went to the market and almost had an accident. So now I take it only at bedtime. It really make it easy to fall to sleep. So it serves two purposes for me because I suffer from insomnia also.
Took one today and slept all day! Terrible!
It's making me feel completely lethargic mentally and physically. Everything is a chore, even reading. It's a very hopeless feeling and I'm depressed to the point of other people noticing that I'm depressed. I've just now been able to figure it out that it's this medicine. It's horrible!
I have been on Linzess 145 MCG for the past eight months. It has made me extremely fatigued and weak. My breathing is so weak that breathing alone zaps my energy. I have diarrhea anywhere from 2 to 12 times a night. My G.I. doctor said I am supposed to empty every night. I believe it has also caused hives so I have to take hive medication twice a day to prevent them. I am taking Linzess for a pelvic floor issue. Surgery is supposed to be in a week but with the coronavirus there’s a chance they could cancel.
I took 145 mcg.this morning and I noticed I was way more drowsy than normal so I looked it up also and being sleepywasnta side effect which is crazy based on my experience and reading all the others as well
Yes, it does. I noticed that after I take Linzess and it gets in my system I'm so tired I can't function. It affects my driving and doing daily tasks cause all I want to do is sleep. Starting to become very bothersome. It doesn't really helped my constipation from pain meds so I think I'm stopping it. I can't find any information regarding this as a side effect but after reading multiple people saying the same thing I believe it should be investigated by the manufacturer. I'm also going to contact my doctor regarding this. It's not good so many are having this same side effect but thanks for your posts cause now I know I'm not alone in this issue.
I know this is an older post but I started taking it last Wednesday. well i took one today and ended up falling asleep in the bathtub, without anyone else here luckily my fiance got home and woke me up.
been on linzess a couple weeks. get up in a.m. get myself together... then so damn tired, drained... not even a good tired..have to lay down. if linzess causing this, im not takin it anymore. cant function!!! id rather chug milk of magnesia every day. at least i had energy!!!
I started on it just over a week ago, I think. I am bloated and in pain EVERY Day... It causes diarrhea, sulpher burps, gas, AND FATIGUE. I'm drained, and feel like I have a cold, my eyes are so heavy and I'm weak. I fall asleep at work and I can't even make it to the gym anymore (and if I did, I'd feel miserable the whole time).
I think I'd rather just be constipated, bloated, and in pain, rather than that, plus everything else. It's just gotten worse since I started taking the medicine.
Been on Linzess for 2 weeks @290mg. And this medication doesn't work at all for me. One bowel diarrhea movement after taking. Cramps all night. Tired all the time, completely exhausted. Not to mention anxiety, nervousness, pains in my legs,chest and loss of appetite. GOT TO BE A BETTER WAY TO deal with IBS/CIC.
I have been tired in the afternoon and unusually so. I manage a physician practice so I have to stay alert. I have been on the larger dose 3weeks. I am glad just to know why the slump. The medication is working well for me. I have life long issue with constipation with a megacolon. No matter how much water or fiber it is not enough. I think the tiredness will get better as my body gets used to it. I take it in morning first thing with a glass of water before and a glass after I take it.
I've been taking this medication for two days now and I haven't use the bathroom yet. All I feel is so sleepy I fell asleep driving my son to school this is very dangerous. Please everyone stop taking this medication ASAP like now I am sitting in the dr office falling to sleep like I am a dope head and I don't like it at all please help me find something else to use that don't hurt so I can use the bathroom
ιт dιd ιn тнe вeggιng wнen ι waѕ on 139 ι noтιced вeιng a lιl тιred
тнen ι goт υѕe тo ιт & ғιnally ιт wenт away now вeιng on 290 ι don'т ѕee an ιѕѕυe aѕ ι've вeen on тнιѕ drυg ғor aвoυт 3+yrѕ ιтѕ вeen a lιғe ѕavor ғor мy very ѕтυввorn ιвѕ/c
- Linzess uses and safety info
- Linzess information for Healthcare Professionals (includes dosage details)
- Side effects of Linzess (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.